Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Kodaira dimension of subvarieties

Title data

Peternell, Thomas ; Schneider, Michael ; Sommese, Andrew J.:
Kodaira dimension of subvarieties.
In: International Journal of Mathematics. Vol. 10 (1999) Issue 8 . - pp. 1065-1079.
ISSN 1793-6519
DOI: https://doi.org/10.1142/S0129167X9900046X

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 11 Nov 2020 12:38
Last Modified: 11 Nov 2020 12:38
URI: https://eref.uni-bayreuth.de/id/eprint/59508